A reciprocity for symmetric algebras

Markus Linckelmann, B. Stalder

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The aim of this note is to show that the reciprocity property of group algebras given by B. Stalder can be deduced from formal properties of symmetric algebras, as exposed by M. Broue, for instance.

Original languageEnglish
Pages (from-to)201-205
Number of pages4
JournalQuarterly Journal of Mathematics
Volume53
Issue number2
DOIs
Publication statusPublished - 2002

Cite this

A reciprocity for symmetric algebras. / Linckelmann, Markus; Stalder, B.

In: Quarterly Journal of Mathematics, Vol. 53, No. 2, 2002, p. 201-205.

Research output: Contribution to journalArticle

Linckelmann, Markus ; Stalder, B. / A reciprocity for symmetric algebras. In: Quarterly Journal of Mathematics. 2002 ; Vol. 53, No. 2. pp. 201-205.
@article{689e262d047c42dda166560dfd2e8cf5,
title = "A reciprocity for symmetric algebras",
abstract = "The aim of this note is to show that the reciprocity property of group algebras given by B. Stalder can be deduced from formal properties of symmetric algebras, as exposed by M. Broue, for instance.",
author = "Markus Linckelmann and B. Stalder",
year = "2002",
doi = "10.1093/qjmath/53.2.201",
language = "English",
volume = "53",
pages = "201--205",
journal = "Quarterly Journal of Mathematics",
issn = "0033-5606",
publisher = "Oxford University Press",
number = "2",

}

TY - JOUR

T1 - A reciprocity for symmetric algebras

AU - Linckelmann, Markus

AU - Stalder, B.

PY - 2002

Y1 - 2002

N2 - The aim of this note is to show that the reciprocity property of group algebras given by B. Stalder can be deduced from formal properties of symmetric algebras, as exposed by M. Broue, for instance.

AB - The aim of this note is to show that the reciprocity property of group algebras given by B. Stalder can be deduced from formal properties of symmetric algebras, as exposed by M. Broue, for instance.

U2 - 10.1093/qjmath/53.2.201

DO - 10.1093/qjmath/53.2.201

M3 - Article

VL - 53

SP - 201

EP - 205

JO - Quarterly Journal of Mathematics

JF - Quarterly Journal of Mathematics

SN - 0033-5606

IS - 2

ER -